A comparison of approximations to percentiles of the noncentral chi2-distribution

Various approximations to percentiles of the noncentral 2-distribution are examinedfor their accuracy over a wide range of values of the parameters of the distribution.Keywords: Probability distribution, percentiles, numerical approximation.

Main Authors: Sahai, Hardeo, Ojeda, Mario Miguel
Format: artículo científico
Language: Español
Published: 2015
Online Access: http://revistas.ucr.ac.cr/index.php/matematica/article/view/224
http://hdl.handle.net/10669/12867
id RepoKERWA12867
recordtype dspace
spelling RepoKERWA128672021-05-02T23:20:37Z A comparison of approximations to percentiles of the noncentral chi2-distribution Sahai, Hardeo Ojeda, Mario Miguel Various approximations to percentiles of the noncentral 2-distribution are examinedfor their accuracy over a wide range of values of the parameters of the distribution.Keywords: Probability distribution, percentiles, numerical approximation. Se examinan varias aproximaciones de los percentiles de la distribuci´on 2 nocentrada, debido a su precisi´on en un amplio rango de valores de los par´ametros de ladistribuci´on.Palabras clave:: Distribuci´on de probabilidad, percentiles, aproximaci´on num´erica. 2015-05-19T18:35:19Z 2015-05-19T18:35:19Z 2009-02-20 00:00:00 2015-05-19T18:35:19Z artículo científico http://revistas.ucr.ac.cr/index.php/matematica/article/view/224 http://hdl.handle.net/10669/12867 10.15517/rmta.v10i1-2.224 es Revista de Matemática: Teoría y Aplicaciones Vol. 10 Núm. 1-2 2009 57-76 application/pdf
institution Universidad de Costa Rica
collection Repositorio KERWA
language Español
description Various approximations to percentiles of the noncentral 2-distribution are examinedfor their accuracy over a wide range of values of the parameters of the distribution.Keywords: Probability distribution, percentiles, numerical approximation.
format artículo científico
author Sahai, Hardeo
Ojeda, Mario Miguel
spellingShingle Sahai, Hardeo
Ojeda, Mario Miguel
A comparison of approximations to percentiles of the noncentral chi2-distribution
author_sort Sahai, Hardeo
title A comparison of approximations to percentiles of the noncentral chi2-distribution
title_short A comparison of approximations to percentiles of the noncentral chi2-distribution
title_full A comparison of approximations to percentiles of the noncentral chi2-distribution
title_fullStr A comparison of approximations to percentiles of the noncentral chi2-distribution
title_full_unstemmed A comparison of approximations to percentiles of the noncentral chi2-distribution
title_sort comparison of approximations to percentiles of the noncentral chi2-distribution
publishDate 2015
url http://revistas.ucr.ac.cr/index.php/matematica/article/view/224
http://hdl.handle.net/10669/12867
_version_ 1712705686041788416
score 11.949788